# SDR 96ZZZX5120

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7935Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0667
- System (JASC): 5220 · Emergency Exits
- Part: Mount Assy
- Part number: 08125001
- Condition: Misinstalled
- Location: Window Release
- Part time: 6,423 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXCESS WIND NOISE FORM EMERGENCY EXIT WINDOW HAS BEEN A RECURRING PROBLEM.  EACH TIME MAINTENANCE PERSONNEL HAVE TO RESECURE FORWARD PIN WHICH IS CONNECTED TO WINDOW RELEASE CABLE, THE CABLE HAS BEEN TOO SHORT AND THE PIN WOULD BARELY REACH.  CLOSER INVESTIGATION REVEALED THE HAT SECTION WHICH HOLDS THE RELEASE CABLE HANDLE WAS INSTALLED UPSIDE DOWN APPARENTLY FROM THE FACTORY.  NO EVIDENCE OF EVER BEING REMOVED.  THE RELEASE CABLE HAD TO PASS BELOW THE MS20392-2 FLAT HEAD PIN WHICH GIVES IT AN 'S' TURN WHEN HAT SECTION 0812500-1 IS UPSIDE DOWN.  HAT SECTION WAS TURNED OVER, NO NEW HOLES REQUIRED, ONLY DRILLING RIVETS OUT AND REPLACING, AND CABLE LENGTH BECAME ADEQUATE.
